Infringement of the condition for solvability of the converse problem for an inhomogeneous string. (English. Russian original) Zbl 0326.35045

Funct. Anal. Appl. 9, 318-319 (1976); translation from Funkts. Anal. Prilozh. 9, No. 4, 57-58 (1975).


35L05 Wave equation
35L30 Initial value problems for higher-order hyperbolic equations
45B05 Fredholm integral equations
Full Text: DOI


[1] M. G. Krein, Dokl. Akad. Nauk SSSR,94, No. 6, 987-990 (1954).
[2] A. S. Blagoveshchenskii, Trudy Matem. In-ta im. V. A. Steklova,115, 28-37 (1971).
[3] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin (1966). · Zbl 0148.12601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.